MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC HF CATHETER WITH SHERLOCK 3CG TPS; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC HF CATHETER WITH SHERLOCK 3CG TPS; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Codes Material Deformation (2976); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f -the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The devices have not been returned to the manufacturer for evaluation.Summary report attached which includes information pertaining; picc placement dates, date of events, patient bmi, patient interventions and batch information.
 
Event or Problem Description
It was reported that 15 piccs kinked.Tpa was used in 8 piccs.Picc dwell time in patients ranged from 1 to 30 days.Piccs were repositioned, removed and/or replaced with 1 requiring a referral to interventional radiology (ir).This report addresses all 15 devices.

Brand Name
POWERPICC HF CATHETER WITH SHERLOCK 3CG TPS
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
jacqueline woods
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key21075639
Report Number3006260740-2024-08065
Device Sequence Number20559745
Product Code LJS
UDI-Device Identifier00801741034657
UDI-Public(01)00801741034657
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Exemption NumberVMSR
Number of Events Summarized15
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number1385108QD
Device Lot NumberSEE ATTACHMENT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Supplement Date Received by Manufacturer12/31/2025
Initial Report FDA Received Date01/04/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown